Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Stribild Question

(1/1)

ViralVito:
I have one more day left of my current cocktail and Stribild is waiting take its place. My Dr. prescribed it months ago and I decided to finish up my current cocktail a little nervous because it is my first switch in 8 years first lab results CD4 count of 19 and a VL of 694,000. I am pretty active lately and the joint pain is my concern. I smoke weed for nausea and appetite, better put take marinol. I could only find a few posts and the time on the medication was days weeks not enough to answer my question being that lactic acid builds up over time. I know the drug is fairly new but if there is anyone that has some time invested with this drug please give me the good and the bad. Thank you, VV

oksikoko:
Hey, Vito. You'll find a few threads on Stribild in the forums, but the general gist seems to be very positive. Some people complain of mild symptoms that may or may not be related to Stribild at all, but even those seem to pass quickly. I've been on it since December, and all in all, it's been a very positive experience.

Others might pipe in, but I would say if your doctor recommended it, and if you have to be on antiretroviral therapy (which most of us do), then you could do a lot worse than Stribild. Maybe just be prepared in the beginning for some gastro-intestinal issues, like some nausea (maybe) and some things (like coffee) being a little strong as your body gets used to it. Or you may have no symptoms at all, which has been reported here.

My labs have all been fine since starting Stribild, except for unrelated issues. Your doctor will probably want to monitor your kidneys at first, but depending on what you're switching from, that may not even be an issue. Two of the drugs in it are new, so we can't really know the long-term significance of being on it yet, but in the short term, all seems pretty rosey. In the aggregate. Of course, if it does happen to makes you nauseated, that's not rosey. :)

Let us know how it goes and how you're doing, and if you have questions on a weekday, there'll probably be plenty more people piping in. ;)

If you have any specific questions for someone who's been on it, don't hesitate to ask, but I guess there's not much specific I can add that doesn't apply to other regimens except for the cobicistat part, which I sometimes find overwhelming but find little understanding of from people on other regimens in the same way that I can't appreciate what they go through with all the Atripla hazes and drowsiness, etc. because I don't get anything like that with Stribild. If anything, it (still) makes me a little manic for a couple of hours after I take it, so I try to schedule mountain-moving for those hours.

Lee

Pontus:
Hey mate,

I was diagnosed about 3 months ago.  I started Stribild two months later.  At first I had slight nausea the next morning (I take my pill 8PM). However I must add that I also take diabetic medication.. so it could of been the combination that was causing it.  That said, within two weeks the nausea was gone. I had no other side effects..

Finally, Stribild is known for being able to rapidly drop viral loads.  Mine went from over 500,000 to 100 in less than two months of stribild. Ergo, it has worked wonders for me. I am hoping by the end of the year I will be UD.

I hope this helps.

Navigation

[0] Message Index

Go to full version